RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 1985, Volume 3, Pages 5–290 (Mi intf28)  

This article is cited in 68 scientific papers (total in 69 papers)

Mathematical aspects of classical and celestial mechanics

V. I. Arnol'd, V. V. Kozlov, A. I. Neishtadt


Full text: PDF file (38190 kB)

Bibliographic databases:

Document Type: Book
UDC: 517.933:521.1

Citation: V. I. Arnol'd, V. V. Kozlov, A. I. Neishtadt, “Mathematical aspects of classical and celestial mechanics”, Dynamical systems – 3, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 3, VINITI, Moscow, 1985, 5–290

Citation in format AMSBIB
\Bibitem{ArnKozNei85}
\by V.~I.~Arnol'd, V.~V.~Kozlov, A.~I.~Neishtadt
\paper Mathematical aspects of classical and celestial mechanics
\inbook Dynamical systems~--~3
\serial Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr.
\yr 1985
\vol 3
\pages 5--290
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/intf28}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=833508}
\zmath{https://zbmath.org/?q=an:0612.70002}


Linking options:
  • http://mi.mathnet.ru/eng/intf28
  • http://mi.mathnet.ru/eng/intf/v3/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Kozlov, “Calculus of variations in the large and classical mechanics”, Russian Math. Surveys, 40:2 (1985), 37–71  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. E. Pronchatov, “On an error estimate for the averaging method in a two-frequency problem”, Math. USSR-Sb., 62:1 (1989), 29–40  mathnet  crossref  mathscinet  zmath
    3. M. V. Karasev, “Lagrangian rings. Multiscale asymptotics of a spectrum near resonance”, Funct. Anal. Appl., 21:1 (1987), 68–70  mathnet  crossref  mathscinet  zmath  isi
    4. A. G. Reiman, M. A. Semenov-Tian-Shansky, “Lax representation with a spectral parameter for the kowalevski top and its generalizations”, Funct. Anal. Appl., 22:2 (1988), 158–160  mathnet  crossref  mathscinet  isi
    5. Yu. I. Sapronov, “Semiregular corner singularities of smooth functions”, Math. USSR-Sb., 68:1 (1991), 151–163  mathnet  crossref  mathscinet  zmath  isi
    6. M. V. Karasev, “New global asymptotics and anomalies for the problem of quantization of the adiabatic invariant”, Funct. Anal. Appl., 24:2 (1990), 104–114  mathnet  crossref  mathscinet  zmath  isi
    7. V. V. Belov, S. Yu. Dobrokhotov, “Semiclassical maslov asymptotics with complex phases. I. General approach”, Theoret. and Math. Phys., 92:2 (1992), 843–868  mathnet  crossref  mathscinet  isi
    8. O. I. Bogoyavlenskii, “Euler equations on finite-dimensional Lie coalgebras, arising in problems of mathematical physics”, Russian Math. Surveys, 47:1 (1992), 117–189  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    9. D. V. Kosygin, A. A. Minasov, Ya. G. Sinai, “Statistical properties of the spectra of Laplace–Beltrami operators on Liouville surfaces”, Russian Math. Surveys, 48:4 (1993), 1–142  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    10. M. M. Dodson, “Geometric and probabilistic ideas in metric Diophantine approximation”, Russian Math. Surveys, 48:5 (1993), 73–102  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    11. A. V. Shapovalov, I. V. Shirokov, “Noncommutative integration of linear differential equations”, Theoret. and Math. Phys., 104:2 (1995), 921–934  mathnet  crossref  mathscinet  zmath  isi
    12. Yu. I. Sapronov, “Finite-dimensional reductions of smooth extremal problems”, Russian Math. Surveys, 51:1 (1996), 97–127  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    13. L. D. Pustyl'nikov, “Infinite-dimensional non-linear ordinary differential equations and the KAM theory”, Russian Math. Surveys, 52:3 (1997), 551–604  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    14. D. V. Anosov, A. A. Bolibrukh, V. A. Vassiliev, A. M. Vershik, A. A. Gonchar, M. L. Gromov, S. M. Gusein-Zade, V. M. Zakalyukin, Yu. S. Ilyashenko, V. V. Kozlov, M. L. Kontsevich, Yu. I. Manin, A. I. Neishtadt, S. P. Novikov, Yu. S. Osipov, M. B. Sevryuk, Ya. G. Sinai, A. N. Tyurin, L. D. Faddeev, B. A. Khesin, A. G. Khovanskii, “Vladimir Igorevich Arnol'd (on his 60th birthday)”, Russian Math. Surveys, 52:5 (1997), 1117–1139  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    15. S. Yu. Dobrokhotov, “Integrability by quadratures of Hamiltonian $2n$-dimensional systems with $n$ known skew-orthogonal solutions”, Russian Math. Surveys, 53:2 (1998), 380–381  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    16. A. M. Il'in, “On the two-scale method for the problem of perturbed one-frequency oscillations”, Theoret. and Math. Phys., 118:3 (1999), 301–306  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    17. A. G. Kostyuchenko, A. A. Stepanov, “Infinite-Dimensional Elliptic Coordinates”, Funct. Anal. Appl., 33:4 (1999), 300–303  mathnet  crossref  crossref  mathscinet  zmath  isi
    18. K. V. Emel'yanov, A. V. Tsygvintsev, “Kovalevskaya exponents of systems with exponential interaction”, Sb. Math., 191:10 (2000), 1459–1469  mathnet  crossref  crossref  mathscinet  zmath  isi
    19. S. Yu. Dobrokhotov, “Integrability of truncated Hugoniot–Maslov chains for trajectories of mesoscale vortices on shallow water”, Theoret. and Math. Phys., 125:3 (2000), 1724–1741  mathnet  crossref  crossref  mathscinet  zmath
    20. A. A. Mailybaev, S. S. Grigoryan, “On the Weierstrass Preparation Theorem”, Math. Notes, 69:2 (2001), 170–174  mathnet  crossref  crossref  mathscinet  zmath  isi
    21. V. G. Gelfreich, V. F. Lazutkin, “Splitting of separatrices: perturbation theory and exponential smallness”, Russian Math. Surveys, 56:3 (2001), 499–558  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    22. S. Yu. Dobrokhotov, E. S. Semenov, B. Tirozzi, “Hugoniót–Maslov Chains for Singular Vortical Solutions to Quasilinear Hyperbolic Systems and Typhoon Trajectory”, Journal of Mathematical Sciences, 124:5 (2004), 5209–5249  mathnet  crossref  mathscinet  zmath
    23. H. Sendra, J. E. Marsden, S. Pekarskii, T. S. Ratiu, “Variational principles for Lie–Poisson and Hamilton–Poincaré equations”, Mosc. Math. J., 3:3 (2003), 833–867  mathnet  mathscinet  zmath
    24. V. V. Belov, S. Yu. Dobrokhotov, V. A. Maksimov, “Explicit Formulas for Generalized Action–Angle Variables in a Neighborhood of an Isotropic Torus and Their Application”, Theoret. and Math. Phys., 135:3 (2003), 765–791  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    25. B. M. Darinskii, Yu. I. Sapronov, S. L. Tsarev, “Bifurcations of extremals of Fredholm functionals”, Journal of Mathematical Sciences, 145:6 (2007), 5311–5453  mathnet  crossref  mathscinet  zmath  elib
    26. V. Yu. Zaburdaev, A. S. Romanov, K. V. Chukbar, ““Hermite” states in the quantum interaction of vortices”, Phys. Usp., 48:8 (2005), 841–846  mathnet  crossref  crossref  adsnasa  isi
    27. A. M. Il'in, M. A. Melentsov, “The asymptotics of solutions of systems of differential equations with a small parameter for large times”, Proc. Steklov Inst. Math. (Suppl.), 2005no. , suppl. 1, S107–S122  mathnet  mathscinet  zmath  elib
    28. K. V. Koshel', S. V. Prants, “Chaotic advection in the ocean”, Phys. Usp., 49:11 (2006), 1151–1178  mathnet  crossref  crossref  adsnasa  isi
    29. D. V. Treschev, “Gamiltonova mekhanika”, Lekts. kursy NOTs, 4, MIAN, M., 2006, 3–63  mathnet  crossref  zmath  elib
    30. G. N. Piftankin, D. V. Treschev, “Separatrix maps in Hamiltonian systems”, Russian Math. Surveys, 62:2 (2007), 219–322  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    31. M. V. Shamolin, “Dynamical systems with variable dissipation: Approaches, methods, and applications”, J. Math. Sci., 162:6 (2009), 741–908  mathnet  crossref  mathscinet  zmath  elib  elib
    32. L. A. Kalyakin, “Asymptotic analysis of autoresonance models”, Russian Math. Surveys, 63:5 (2008), 791–857  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    33. N. E. Kulagin, L. M. Lerman, T. G. Shmakova, “On Radial Solutions of the Swift–Hohenberg Equation”, Proc. Steklov Inst. Math., 261 (2008), 183–203  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    34. N. E. Kulagin, L. M. Lerman, T. G. Shmakova, “Fronts, traveling fronts, and their stability in the generalized Swift–Hohenberg equation”, Comput. Math. Math. Phys., 48:4 (2008), 659–676  mathnet  crossref  mathscinet  zmath  isi
    35. L. A. Kalyakin, M. A. Shamsutdinov, “Autoresonant asymptotics in an oscillating system with weak dissipation”, Theoret. and Math. Phys., 160:1 (2009), 960–967  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    36. A. A. Kilin, “Chislennoe modelirovanie mnogochastichnykh sistem”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2009, no. 3, 135–146  mathnet
    37. S. V. Bolotin, D. V. Treschev, “Hill's formula”, Russian Math. Surveys, 65:2 (2010), 191–257  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    38. A. V. Bolsinov, A. V. Borisov, I. S. Mamaev, “Topology and stability of integrable systems”, Russian Math. Surveys, 65:2 (2010), 259–318  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    39. I. V. Zakalyukin, “Singularities of control systems under degeneration of non-holonomic constraints”, Russian Math. Surveys, 65:4 (2010), 791–793  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    40. A. E. Elbert, A. R. Danilin, “Avtofazirovka solitonov s optimizatsiei”, Tr. IMM UrO RAN, 16, no. 2, 2010, 288–296  mathnet  elib
    41. M. V. Karasev, E. M. Novikova, “Algebra and quantum geometry of multifrequency resonance”, Izv. Math., 74:6 (2010), 1155–1204  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    42. V. V. Trofimov, M. V. Shamolin, “Geometric and dynamical invariants of integrable Hamiltonian and dissipative systems”, J. Math. Sci., 180:4 (2012), 365–530  mathnet  crossref  mathscinet
    43. A. V. Borisov, A. A. Kilin, I. S. Mamaev, “Kachenie odnorodnogo shara po dinamicheski nesimmetrichnoi sfere”, Nelineinaya dinam., 6:4 (2010), 869–889  mathnet
    44. Ya. V. Tatarinov, “Formalism of the relativistic dynamics of several point masses and orbit precession in the “ball–point” problem”, Theoret. and Math. Phys., 166:3 (2011), 369–384  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    45. L. A. Kalyakin, O. A. Sultanov, M. A. Shamsutdinov, “Asymptotic analysis of a model of nuclear magnetic autoresonance”, Theoret. and Math. Phys., 167:3 (2011), 762–771  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    46. D. O. Sinitsyn, “Asymptotic Hamiltonian Reduction for Geodesics on Deformed Spheres and the Funk–Minkowski Transform”, Math. Notes, 90:3 (2011), 460–463  mathnet  crossref  crossref  mathscinet  isi
    47. V. S. Belonosov, “The spectral properties of distributions and asymptotic methods in perturbation theory”, Sb. Math., 203:3 (2012), 307–325  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    48. D. A. Losyakova, “Khaoticheskoe dvizhenie volchka so smeschennym tsentrom mass”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 12:2 (2012), 90–95  mathnet
    49. M. K. Chochchi, B. Malenzhe, B. Lanzherok, B. Grimonpre, “K sozdaniyu prototipa sfericheskogo kitaiskogo volchka”, Nelineinaya dinam., 8:2 (2012), 391–425  mathnet
    50. I. Ya. Aref'eva, I. V. Volovich, “Asymptotic expansion of solutions in a rolling problem”, Proc. Steklov Inst. Math., 277 (2012), 1–15  mathnet  crossref  mathscinet  isi
    51. Vladimir A. Petushkov, “Discrete a non-linear Hamiltonian dynamics models of hyper elastic deformable media”, Zhurn. SFU. Ser. Matem. i fiz., 6:2 (2013), 237–246  mathnet
    52. V. M. Imaykin, “Soliton asymptotics for systems of ‘field-particle’ type”, Russian Math. Surveys, 68:2 (2013), 227–281  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    53. S. S. Nikolaenko, “The number of connected components in the preimage of a regular value of the momentum mapping for the geodesic flow on ellipsoid”, Moscow University Mathematics Bulletin, 68:5 (2013), 241–245  mathnet  crossref  mathscinet
    54. A. I. Nadareishvili, V. A. Petushkov, “Modelirovanie nelineinoi dinamiki gamiltonovykh sistem v biomekhanike s ispolzovaniem obrazov kompyuternoi tomografii”, Matem. modelirovanie, 26:1 (2014), 109–121  mathnet
    55. A. V. Borisov, I. S. Mamaev, A. V. Tsiganov, “Non-holonomic dynamics and Poisson geometry”, Russian Math. Surveys, 69:3 (2014), 481–538  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    56. V. P. Maslov, A. I. Shafarevich, “Asymptotic solutions of Navier–Stokes equations and topological invariants of vector fields and Liouville foliations”, Theoret. and Math. Phys., 180:2 (2014), 967–982  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    57. N. A. Lyulko, N. A. Kudryavtseva, A. N. Kudryavtsev, “Asimptoticheskii i chislennyi analiz parametricheskogo rezonansa v nelineinoi sisteme dvukh ostsillyatorov”, Sib. elektron. matem. izv., 11 (2014), 675–694  mathnet
    58. L. A. Kalyakin, “Synchronization in a nonisochronous nonautonomous system”, Theoret. and Math. Phys., 181:2 (2014), 1339–1348  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    59. S. A. Dovbysh, “The splitting of separatrices, the branching of solutions, and nonintegrability of many-dimensional systems. Application to the problem of the motion of a spherical pendulum with an oscillating suspension point”, J. Math. Sci., 214:6 (2016), 755–801  mathnet  crossref  mathscinet
    60. M. V. Shamolin, “Integrable cases in the dynamics of a multi-dimensional rigid body in a nonconservative field in the presence of a tracking force”, J. Math. Sci., 214:6 (2016), 865–891  mathnet  crossref  mathscinet
    61. N. A. Lyul'ko, “Instability of a nonlinear system of two oscillators under main and combination resonances”, Comput. Math. Math. Phys., 55:1 (2015), 53–70  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    62. L. A. Kalyakin, “Stability of equilibrium with respect to a white noise”, Proc. Steklov Inst. Math. (Suppl.), 295, suppl. 1 (2016), 68–77  mathnet  crossref  mathscinet  elib
    63. S. V. Bolotin, D. V. Treschev, “The anti-integrable limit”, Russian Math. Surveys, 70:6 (2015), 975–1030  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    64. A. Ifa, N. M'Hadbi, M. Rouleux, “On Generalized Bohr–Sommerfeld Quantization Rules for Operators with PT Symmetry”, Math. Notes, 99:5 (2016), 676–684  mathnet  crossref  crossref  mathscinet  isi  elib
    65. N. N. Nekhoroshev, “Monodromiya sloya s ostsillyatornoi osoboi tochkoi tipa $1:(-2)$”, Nelineinaya dinam., 12:3 (2016), 413–541  mathnet  crossref  elib
    66. V. S. Belonosov, “Asymptotic analysis of the parametric instability of nonlinear hyperbolic equations”, Sb. Math., 208:8 (2017), 1088–1112  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    67. S. V. Gonchenko, D. V. Turaev, “On three types of dynamics and the notion of attractor”, Proc. Steklov Inst. Math., 297 (2017), 116–137  mathnet  crossref  crossref  mathscinet  isi  elib
    68. E. V. Kurkina, V. V. Lyubimov, “Estimation of the probability of capture into resonance and parametric analysis in the descent of an asymmetric spacecraft in an atmosphere”, J. Appl. Industr. Math., 12:3 (2018), 492–500  mathnet  crossref  crossref  elib  elib
    69. S. V. Bolotin, “Jumps of energy near a separatrix in slow-fast Hamiltonian systems”, Russian Math. Surveys, 73:4 (2018), 725–727  mathnet  crossref  crossref  adsnasa  isi  elib
  • Number of views:
    This page:3431
    Full text:1589

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019